Correlation dimension for self-similar Cantor sets with overlaps
Fundamenta Mathematicae, Tome 155 (1998) no. 3, pp. 293-300
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We prove a classification theorem of the "Glimm-Effros" type for Borel order relations: a Borel partial order on the reals either is Borel linearizable or includes a copy of a certain Borel partial order $≤_0$ which is not Borel linearizable.
Keywords:
Borel partial order, Borel linear order
Affiliations des auteurs :
Károly Simon 1 ; Boris Solomyak 1
@article{10_4064_fm_1998_155_3_1_293_300,
author = {K\'aroly Simon and Boris Solomyak},
title = {Correlation dimension for self-similar {Cantor} sets with overlaps},
journal = {Fundamenta Mathematicae},
pages = {293--300},
year = {1998},
volume = {155},
number = {3},
doi = {10.4064/fm_1998_155_3_1_293_300},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm_1998_155_3_1_293_300/}
}
TY - JOUR AU - Károly Simon AU - Boris Solomyak TI - Correlation dimension for self-similar Cantor sets with overlaps JO - Fundamenta Mathematicae PY - 1998 SP - 293 EP - 300 VL - 155 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm_1998_155_3_1_293_300/ DO - 10.4064/fm_1998_155_3_1_293_300 LA - en ID - 10_4064_fm_1998_155_3_1_293_300 ER -
%0 Journal Article %A Károly Simon %A Boris Solomyak %T Correlation dimension for self-similar Cantor sets with overlaps %J Fundamenta Mathematicae %D 1998 %P 293-300 %V 155 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/fm_1998_155_3_1_293_300/ %R 10.4064/fm_1998_155_3_1_293_300 %G en %F 10_4064_fm_1998_155_3_1_293_300
Károly Simon; Boris Solomyak. Correlation dimension for self-similar Cantor sets with overlaps. Fundamenta Mathematicae, Tome 155 (1998) no. 3, pp. 293-300. doi: 10.4064/fm_1998_155_3_1_293_300
Cité par Sources :